# SDR REXA2016090701722

- Difficulty date: September 7, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 19,876 hours, 12,763 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: CN6244230206
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER AFT HINGE LINE FAIRING 443BT IS CRACKED.  THROUGH THE AFT SCREW MOUNTING HOLE AND GOUGED ON THE AFT TIP.  CONTINUATION CARD 81519811, OP 188.  REMOVED DAMAGED RT UPPER HINGE LINE FAIRING & RECEIVED NEW SERVICEABLE FAIRING.  DRILLED UP NEW FAIRING AND TRANSFERRED SUBSTRUCTURES ON FAIRING IAW SRM 54-12-01-001-002-A02, 51-42-06-001-001-A01 & 51-25-01-001-001-A01.
